Facebook Pixel

irregular bleeding

By July 26, 2016 - 7:33am
Rate This

i.had my period on june 1-4 and then.i took 5 ec pills then.i.had bleeding slightly for 2 days on 22june ...i had my period this mnth on july 5-8th ..aftr that i took 1 more ec pill on 21nd and from that night i had bleeding lightly till now and its continuing ..i have no idea what to do its juat very light and pad i kept is not evn filling 20% a day ...why is this bleeding occured ? dnt get irritated madam plz ..i want to consult my doctor upon your advise what could be the problm is it signal of pregnancy

Add a Comment1 Comments


Hello ravali133,

Welcome once again to EmpowHER. I am glad you reached out to us.
Contact your physician today. By taking emergency contraceptive pills as you did, you caused a serious upset in the hormonal balance that controls your menstrual cycle. You are definitely not pregnant.


July 26, 2016 - 9:11am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!